Use este identificador para citar ou linkar para este item:
Registro completo de metadados
Campo DCValorIdioma
dc.creatorCruz Neto, João Xavier da-
dc.creatorFerreira, Orizon Pereira-
dc.creatorLucambio Pérez, Luis Román-
dc.identifier.citationCRUZ NETO, J. X. ; FERREIRA, O. P. ; LUCAMBIO PÉREZ, L. R. Monotone point-to-set vector field. Balkan Journal of Geometry and its Applications, Bucharest, v. 5, n.1, p. 69-79, 2000.pt_BR
dc.identifier.issne- 1843-2875-
dc.description.abstractWe introduce the concept of monotone point-to-set field in Riemannian man- ifold and give a characterization, that make clear in this definition the occult geometric meaning. We will show that the sub-differential operator of a Rieman- nian convex function is a monotone point-to-set field. The concept of directional derivative, which appears already in other publications, plays an important role in the proof of the result above. We study some of its properties, in particular, we obtain the chain rule, which is fundamental in our work. Some topological consequences of the existence of strictly monotone point-to-set fields are pre- sented.pt_BR
dc.rightsAcesso Abertopt_BR
dc.subjectParallel transportpt_BR
dc.subjectDirectional derivativept_BR
dc.subjectRiemannian convexitypt_BR
dc.subjectMonotone point-to-set vector fieldpt_BR
dc.titleMonotone point-to-set vector fieldpt_BR
dc.publisher.departmentInstituto de Matemática e Estatística - IME (RG)pt_BR
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - João Xavier da Cruz Neto - 2000.pdf182,09 kBAdobe PDFThumbnail

Este item está licenciada sob uma Licença Creative Commons Creative Commons